Small representations of SL 2 in the finite Morley rank category

Journal of Symbolic Logic 77 (3):919-933 (2012)
Abstract
We study definable irreducible actions of SL₂(K) on an abelian group of Morley rank ≤ 3rk(K) and prove they are rational representations of the group
Keywords No keywords specified (fix it)
Categories (categorize this paper)
Options
 Save to my reading list
Follow the author(s)
My bibliography
Export citation
Find it on Scholar
Edit this record
Mark as duplicate
Revision history Request removal from index
 
Download options
PhilPapers Archive


Upload a copy of this paper     Check publisher's policy on self-archival     Papers currently archived: 10,304
External links
Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library
References found in this work BETA

No references found.

Citations of this work BETA

No citations found.

Similar books and articles
Frank Wagner (2001). Fields of Finite Morley Rank. Journal of Symbolic Logic 66 (2):703-706.
Luis Jaime Corredor (1989). Bad Groups of Finite Morley Rank. Journal of Symbolic Logic 54 (3):768-773.
Steven Buechler (1987). Isolated Types in a Weakly Minimal Set. Journal of Symbolic Logic 52 (2):543-547.
José Iovino (1996). The Morley Rank of a Banach Space. Journal of Symbolic Logic 61 (3):928-941.
Jerry Gagelman (2005). A Note on Superstable Groups. Journal of Symbolic Logic 70 (2):661-663.
Ludomir Newelski (1999). Flat Morley Sequences. Journal of Symbolic Logic 64 (3):1261-1279.
Analytics

Monthly downloads

Added to index

2012-11-06

Total downloads

3 ( #271,070 of 1,096,405 )

Recent downloads (6 months)

1 ( #231,754 of 1,096,405 )

How can I increase my downloads?

My notes
Sign in to use this feature


Discussion
Start a new thread
Order:
There  are no threads in this forum
Nothing in this forum yet.